A critical case on the Dirac-Klein-Gordon equations in one space dimension

Yung Fu Fang, Hsiu Chuan Huang

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We establish local and global existence results for a critical case of Dirac-Klein-Gordon equations in one space dimension, employing a null form estimate, a bilinear estimate and a fixed point argument.

Original languageEnglish
Pages (from-to)1045-1059
Number of pages15
JournalTaiwanese Journal of Mathematics
Volume12
Issue number5
DOIs
Publication statusPublished - 2008 Aug

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A critical case on the Dirac-Klein-Gordon equations in one space dimension'. Together they form a unique fingerprint.

Cite this